# SDR DALA2025102007632

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1255801) STA 947 FLOORBEAM HAS CORROSION UNDER LAV FITTING AT RBL50. PERFORMED REPAIR ON STA 947 FLOOR BEAM UNDER LAV FITTING AT RBL50 IAW B737-900 SRM 53-70-51-2R-8. RESTORED FINISH TO AREA IAW B737-900 SRM 51-20-01-0G.
